# SDR SWIA202157974

- Difficulty date: March 18, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Corroded
- Location: Lt Ovrwng Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR UPPER AFT STOP FITTING HAS CORRODED BOLTS (MARKED)     (C-CHECK RO 5/3/2021)    REPLACED CORRODED BOLTS  LEFT OVERWING EMERGENCY EXIT DOOR UPPER AFT STOP FITTING APPLIED CPP ON NEW BOLTS REF CRJ200 SRM 51-21-11-00 AND TORQUED IAW CRJ200 SRM 51-41-04.00.
